# SDR SIMA201912109003

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,997 hours, 32,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA FLASHLIGHT INOPERATIVE.  SWAPPED FWD AND AFT FLASHLIGHTS.   INSPECTED AFT FLASHLIGHT AND FLASHLIGHT CHARGING CRADLE IAW CMM 25-60-14. FOUND FLASHLIGHT AND FLASHLIGHT CHARGING CRADLE TO BE IN WORKING CONDITION. OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
